# SDR SWAA2024121257600

- Difficulty date: November 7, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2024-701435<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND S-19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7902 SHEET:174 REV: - SEE INDIVIDUAL SING OFF BELLOW;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND S-19R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7902 SHEET:174 REV: -  SEE INDIVIDUAL SING OFF BELLOW.
